Top 8 Advil Cold and Sinus Caplets – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Advil Respiratory

#ad

20 Coated Tablets, Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl

#ad
Advil Respiratory #ad - Hsa and fsa eligible product. Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache. One package of 20 coated tablets of advil sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl.

Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it. Take one of these sinus decongestant tablets every 4 hours as needed for symptoms. Nighttime or daytime sinus medicine for adults and children 12 years and older. Phenylephrine hcl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief.
BrandAdvil Respiratory #ad
ManufacturerGlaxoSmithKline #ad
Height4.5 Inches
Length4.5 Inches
Width4 Inches
Part Number250465
Model305730199216

2. Advil

#ad

Advil Cold and Sinus Caplets, 10 Count

#ad
Advil #ad - Fast relief from sinus headaches. Relieve the pain commonly associated with sinus pressure. Temporarily relieves these symptoms associated with the common cold or flu.
BrandAdvil #ad
ManufacturerAdvil #ad
Height3 Inches
Length1 Inches
Weight0.04 Pounds
Width2 Inches
Part Number305730195102
ModelPFIZER492009

3. Advil Respiratory

#ad

50 Count, Advil Respiratory Sinus Congestion and Pain Relief Medicine & Fever Reducer with Ibuprofen and Phenylephrine HCl

#ad
Advil Respiratory #ad - One package of 50 coated tablets of advil sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl. Easy to carry with you, travel size packs.

Hsa and fsa eligible product. Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it. Advil congestion relief also treats the pain associated with colds and allergies. Phenylephrine hcl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief. Nighttime or daytime sinus medicine for adults and children 12 years and older. Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache. Take one of these sinus decongestant tablets every 4 hours as needed for symptoms. Single dose packets.
BrandAdvil Respiratory #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length5.6 Inches
Weight0.29 Pounds
Width3.5 Inches
Part Number019901
Model305730199018

4. Advil

#ad

20 Coated Tablets, Cold Medicine for Adults with Ibuprofen, Advil Multi Symptom Cold and Flu Medicine, Phenylephrine HCL and Chlorpheniramine Maleate

#ad
Advil #ad - Cold medicine for adults available in easy-to-take coated tablet form. Uniquely formulated to fight common cold and flu symptoms, sneezing, providing nasal congestion, headache, fever, sinus pressure, nasal swelling, body aches and runny nose relief.

Hsa and fsa eligible product. One bottle of 20 coated tablets of advil multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate. Take one tablet every four hours while symptoms persist. For use by people 12 years of age and older. Powerful ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height3.25 Inches
Length0.72 Inches
Width4.25 Inches
Part NumberB07CVZL5P3
Model305730190206

5. Advil Respiratory

#ad

50 Coated Tablets, Cold Medicine for Adults with Ibuprofen, Advil Multi Symptom Cold and Flu Medicine, Phenylephrine HCL and Chlorpheniramine Maleate

#ad
Advil Respiratory #ad - Uniquely formulated to fight common cold and flu symptoms, fever, headache, providing nasal congestion, sneezing, nasal swelling, sinus pressure, body aches and runny nose relief.

Take one tablet every four hours while symptoms persist. Cold medicine for adults available in easy-to-take coated tablet form. Fifty packets of 1 coated tablet of advil multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate. For use by people 12 years of age and older. Powerful ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief. Hsa and fsa eligible product.
BrandAdvil Respiratory #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length3.5 Inches
Width5.5 Inches
Part Number305730190015
Model305730190015

6. Advil Respiratory

#ad

Phenylephrine, HCl & Chlorpheniramine Maleate 4 mg, Advil Respiratory Allergy and Congestion Pain Relief Coated Tablets, Fever Reducer with Ibuprofen, 50 Count

#ad
Advil Respiratory #ad - Coated advil allergy and Congestion tablets are easily portable, so you can have allergy relief ready whenever you need it. 200mg ibuprofen pain medication temporarily relieves fever, minor body aches and headache.

Allergy and pain medicine for adults and children 12 years of age and older. Phenylephrine hcl 10 mg tablets with chlorpheniramine maleate 4mg work together to deliver sinus pressure relief, nasal congestion relief, runny nose relief and nasal swelling relief. One package of 50 coated tablets of advil allergy and Congestion Relief Tablets, Fever Reducer and Allergy Relief with Ibuprofen, Pain Reliever, Phenylephrine HCl and Chlorpheniramine Maleate 4 mg.
BrandAdvil Respiratory #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length3.5 Inches
Width5.5 Inches
Part Number305730196017
Model305730196017

7. Tylenol

#ad

Cough & Congestion, Tylenol Cold + Flu Severe Medicine Caplets for Fever, 24 ct., Pain

#ad
Tylenol #ad - Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive.

24-count of tylenol cold + flu severe pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold. It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive. From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief.

Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs. This severe cold & flu medicine helps relieve fever, sore throat, headache, minor aches and pains, nasal congestion, and cough.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.91 Inches
Length0.79 Inches
Weight0.04 Pounds
Width4.52 Inches
Part NumberJJ-2309
ModelJJ-2309

8. Sambucol

#ad

Sambucol Cold & flu relief tablets, 60 Count

#ad
Sambucol #ad - Sambucol black elderberry cold & flu relief is suitable for vegetarians, chills, quick relief from nasal & sinus congestion, and non habit forming; it has no known drug interactions or side effects and provides temporary, coughing, Non drowsy, and fever.

Contains 1 box of 60 quick dissolve tablets of Sambucol Black Elderberry cold & Flu Relief. Sambucol black elderberry cold & flu symptoms like nasal and sinus congestion, temporary, sore throat, runny nose, coughing, sneezing, chills & flu relief provides fast, homeopathic Relief from cold & Fever; take at the First Sign of cold and flu symptoms. Recommended for the whole family, sambucol cold and flu relief can be used by ages 4+ & works best when taken at the First Sign of cold or flu like symptoms; The great tasting Sambucol Cold & Flu Relief Tablets quickly dissolve in the mouth without water.
BrandSambucol #ad
ManufacturerEMCW9 #ad
Height4.75 Inches
Length3 Inches
Width1.5 Inches